Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 160, NWS Lincoln, IL

June 17, 2011Morgan County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 17, 2011, 10:01 PM CDT for Morgan County, Sangamon County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 10:01 PM CDT (03:01 UTC)
Expired
Jun 17, 2011, 10:45 PM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS53 KILX 180301
SVRILX
ILC137-167-180345-
/O.NEW.KILX.SV.W.0160.110618T0301Z-110618T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1045 PM CDT.

* AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALEXANDER...OR 6 MILES EAST OF JACKSONVILLE...AND MOVING EAST AT 15
  MPH. ANOTHER INTENSE STORM WAS LOCATED JUST EAST OF WAVERLY...ALSO 
  MOVING SLOWLY EASTWARD.

* LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...ALEXANDER...WAVERLY...NEW BERLIN...LOAMI...AUBURN...
  BERLIN...LOWDER...CURRAN AND THAYER.

THOSE ATTENDING THE SANGAMON COUNTY FAIR IN NEW BERLIN ARE IN THE 
PATH OF THIS STORM AND SHOULD PREPARE FOR DANGEROUS WEATHER 
CONDITIONS.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 67 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3983 8973 3953 8967 3953 8990 3959 9009
      3974 9025
TIME...MOT...LOC 0301Z 259DEG 15KT 3970 9011
WIND...HAIL 60MPH 1.00IN

$$

CHURCHILL
2 follow-up statements
339 
WWUS53 KILX 180323
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI JUN 17 2011

ILC137-167-180345-
/O.CON.KILX.SV.W.0160.000000T0000Z-110618T0345Z/
MORGAN IL-SANGAMON IL-
1023 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SANGAMON AND EAST CENTRAL MORGAN COUNTIES UNTIL 1045 PM CDT...

AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
ALEXANDER...OR 12 MILES EAST OF JACKSONVILLE...MOVING EAST AT 15 
MPH. OTHER STRONG STORMS EXTENDED FROM WAVERLY TO LOWDER.

LOCATIONS IMPACTED INCLUDE...
  WAVERLY...NEW BERLIN...LOAMI...AUBURN...LOWDER...BERLIN...CURRAN
  AND THAYER.

THOSE ATTENDING THE SANGAMON COUNTY FAIR ARE IN THE PATH OF THIS 
STORM AND SHOULD PREPARE FOR DANGEROUS WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3959 9003 3974 9025 3983 8973 3953 8967
      3953 8990
TIME...MOT...LOC 0322Z 259DEG 15KT 3972 9000
WIND...HAIL 60MPH 1.00IN

$$

CHURCHILL
551 
WWUS53 KILX 180345
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 PM CDT FRI JUN 17 2011

ILC137-167-180355-
/O.EXP.KILX.SV.W.0160.000000T0000Z-110618T0345Z/
MORGAN IL-SANGAMON IL-
1045 PM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANGAMON AND EAST
CENTRAL MORGAN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN AND INTENSE LIGHTNING IS STILL LIKELY WITH THESE 
STORMS.

LAT...LON 3959 9003 3974 9025 3983 8973 3953 8967
      3953 8990
TIME...MOT...LOC 0323Z 259DEG 15KT 3972 8999

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:46 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 17, 8:46 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT FRI JUN 17 2011

.DISCUSSION...
ISSUED 846 PM CDT FRI JUN 17 2011

OUTFLOW BOUNDARY FROM THE EARLIER MCS THAT TRACKED ACROSS THE
SOUTHERN HALF OF IL REMAINS FROM AROUND PITTSFIELD TO PARIS.
ISOLATED SHOWERS/THUNDER HAVE BEEN DEVELOPING FROM TIME TO TIME
ALONG THIS BOUNDARY...AND WILL CONTINUE THIS EVENING. LIGHT RAIN
OVER THE NORTH HAS PASSED MAINLY NORTH OF THE AREA NOW. WILL MAKE
ADJUSTMENTS TO EVENING POPS BASED ON THESE ISSUES. OVERNIGHT...THE
CHANCES FOR CONVECTION INCREASE ESPECIALLY OVER THE SOUTHERN HALF OF
THE AREA. A WARM FRONT EXTENDS FROM JUST SOUTH OF KANSAS CITY TO THE
FAR SOUTHERN TIP OF IL. SEVERE STORMS HAVE ALREADY BLOWN UP ON THE
WESTERN PART OF THE BOUNDARY OVER EASTERN KANSAS. EXPECT THIS
ACTIVITY TO CONTINUE TO GROW UPSCALE AND MOVE/PROPAGATE EAST AND
SOUTHEAST OVERNIGHT AS THE INCREASING LOW LEVEL JET FEEDS UNSTABLE
AIR INTO AND OVER THE FRONT. DIFFICULT TO TELL HOW FAR NORTH INTO
CENTRAL IL THESE STORMS WILL GET AS WE ARE CURRENTLY RIGHT UNDER THE
AXIS OF UPPER DIFLUENCE. FOR NOW WILL SPLIT THE FORECAST AREA
ROUGHLY IN HALF AND HAVE CHANCE POPS IN THE NORTH AND LIKELYS IN THE
SOUTH. NO OTHER CHANGES ANTICIPATED.

04
&&

.AVIATION...
ISSUED 615 PM CDT FRI JUN 17 2011

SURFACE PATTERN HAS BECOME QUITE MUDDIED UP FROM PREVIOUS CONVECTION
OVER THE PAST SEVERAL HOURS. ONE MCS TRAVELED ACROSS SOUTH-CENTRAL
IL EARLIER THIS AFTERNOON...AND SECONDARY CONVECTION HAS DEVELOPED
IN ITS WAKE SOUTH OF SPI/DEC/CMI. THIS ACTIVITY SHOULD CONTINUE TO
MOVE EAST/SOUTHEAST AND MISS THE TAF SITES THIS EVENING. HOWEVER...
VISIBLE SATELLITE IMAGES INDICATE SOME CLEARING/AIRMASS RECOVERY
OCCURRING UPSTREAM OVER MO WHERE A WARM FRONT LIES FROM JUST SOUTH
OF KANSAS CITY TO THE SOUTHERN TIP OF IL. AIRMASS IS QUITE UNSTABLE
NEAR THE BOUNDARY...AND EVEN IF SURFACE-BASED STORMS DO NOT DEVELOP
EARLY THIS EVENING...THERE WILL BE A DECENT CHANCE OF ELEVATED MCS
DEVELOPMENT LATER TONIGHT AS THE LOW LEVEL JET INCREASES AND LIFTS
PARCELS ATOP THE WARM FRONTAL BOUNDARY. WILL THEREFORE INDICATE A
LULL IN PRECIPITATION OVER THE TAF SITES THIS EVENING... THEN BRING
TEMPO THUNDER TO AT LEAST SPI/DEC AROUND 06Z. MEAN WIND FIELDS
SUGGEST AS EASTWARD MOVEMENT TO ANY STORMS THAT DEVELOP...BUT THERE
WILL ALSO BE A SIGNIFICANT SOUTHEAST/SOUTHWARD PROPAGATION ELEMENT.
SO FOR NOW WILL KEEP PIA/BMI/CMI IN THE VCTS CATEGORY UNTIL STORM
EVOLUTION BECOMES BETTER DEFINED. WILL ALSO INDICATE SOME MVFR FOG
WITH LIGHT WINDS AND A VERY MOIST BOUNDARY LAYER BY DAWN. THERE
SHOULD BE A LULL IN CONVECTION MIDDAY SATURDAY AS THE MORNING
ACTIVITY MOVES OUT AND THE ATMOSPHERE RECHARGES OUT WEST.

04
&&

.PREV DISCUSSION...
ISSUED 259 PM CDT FRI JUN 17 2011

MESOSCALE CONVECTIVE SYSTEM THAT WAS ACROSS MISSOURI EARLIER TODAY
HAS NOW PUSHED INTO SOUTH CENTRAL ILLINOIS. THIS FEATURE WILL BE
AFFECTING THE SOUTHEAST CWA THROUGH MID AFTERNOON. VARIOUS MESOSCALE
BOUNDARIES AND FRONTAL SYSTEMS LAID OUT ACROSS THE MIDWEST...WITH
THE CWA APPARENTLY BETWEEN THE TWO MAIN SYNOPTIC BOUNDARIES. WITH
THE BOUNDARIES REMAINING OVER THE AREA THROUGH THE
WEEKEND...PERIODIC THUNDERSTORM CHANCES WILL BE THE PRIMARY FORECAST
ISSUE.

SHORT TERM...TONIGHT THROUGH SUNDAY...
VARIOUS MESOSCALE MODELS INDICATING A PERIOD OF DRY WEATHER THIS
EVENING...AS ANOTHER MCS FORMS TO OUR WEST. THIS IS PROJECTED TO
ROLL ACROSS THE CWA AFTER MIDNIGHT. ACCORDINGLY...WILL GO WITH
HIGHEST POPS DURING THAT TIME...AND WILL ADJUST THE EVENING GRIDS AT
THE LAST MINUTE TO REFLECT CURRENT TRENDS.

12Z SYNOPTIC SCALE MODELS NOT SHOWING A LOT OF AGREEMENT BEYOND
SATURDAY MORNING...NOT SURPRISING DUE TO THE MESOSCALE FEATURES THAT
MAY BE IN PLAY. CONVECTIVE REDEVELOPMENT WILL DEPEND ON HOW MUCH
DESTABLIZATION CAN TAKE PLACE...WHICH HINGES ON HOW MUCH CLOUD COVER
LINGERS FROM THE OVERNIGHT. AS SUCH...WILL NOT MAKE MUCH CHANGES IN
THE RAIN CHANCES THROUGH SUNDAY...WHEN AN AREA OF LOW PRESSURE LIFTS
NORTHEAST AND PULLS THE FRONT AWAY FROM THE AREA. THE NAM MODEL IS
MOST AGGRESSIVE AND SOUTH WITH THIS LOW. HPC QPF GUIDANCE APPEARS TO
BE INFLUENCED BY THIS TRACK...SUGGESTING 2-3 INCHES OF RAIN ON
SUNDAY OVER MUCH OF THE CWA. WILL NOT GO QUITE THIS FAR YET...BUT
HAVE BOOSTED QPF TOTALS FOR SUNDAY TO AROUND 3/4 INCH OR SO AND WILL
REFINE THIS LATER AS THE MESOSCALE INFLUENCES BECOME CLEARER. PWAT
VALUES ARE PROGGED TO BE OVER 1.7 INCHES BY THEN...SO HEAVY RAINFALL
IS DEFINITELY A CONCERN.

TEMPERATURES WILL BE TRICKY DEPENDING ON THE CLOUD COVER...WITH THE
NUMERICAL GUIDANCE SHOWING A FAIR AMOUNT OF SPREAD AS A RESULT. WILL
FAVOR A MAV/MET BLEND OVER MUCH OF THE CWA...LEANING TOWARD THE
WARMER MAV NUMBERS ACROSS THE SOUTHEAST CWA.

LONG TERM...MONDAY THROUGH FRIDAY...
UPPER RIDGING EXPECTED TO BEGIN BUILDING ACROSS THE MISSISSIPPI
VALLEY ON MONDAY. DRY WEATHER IS MOST LIKELY FROM MONDAY AFTERNOON
INTO MONDAY NIGHT. GFS/ECMWF IN GOOD AGREEMENT IN STRENGTHENING A
CUTOFF UPPER LOW OVER THE CENTRAL PLAINS BY MONDAY NIGHT...SLOWLY
PUSHING IT NORTHEAST INTO THE GREAT LAKES INTO THURSDAY. ASSOCIATED
COLD FRONT PROGGED TO PUSH THROUGH THE AREA WEDNESDAY
NIGHT...ALTHOUGH THE ECMWF IS A BIT FASTER WITH THIS. WEAK TROUGHS
ROTATING THROUGH THE GREAT LAKES WARRANT LINGERING SOME SLIGHT
CHANCE POPS INTO THURSDAY. AFTER THAT...WILL KEEP DRY CONDITIONS IN
THE FORECAST FOR NOW...AS THE PRIMARY STORM TRACK SHOULD BE CLOSER
TO THE GREAT LAKES...IN A NORTHWEST FLOW CAUSED BY AN AMPLIFYING
RIDGE OVER THE WESTERN PLAINS.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 3:40 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT FRI JUN 17 2011

ILZ029-031-036-037-040-041-047-049-050-181100-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-WOODFORD-
340 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A WARM MOIST AIRMASS WILL INTERACT WITH A WARM FRONT TO THE WEST TO
BRING THUNDERSTORMS TO THE AREA FOR LATE THIS EVENING AND TONIGHT. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND
DOWN STREAM FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA THROUGH THE WEEKEND.
THE FRONT WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK.
THERE IS A RISK OF SEVERE STORMS SATURDAY THROUGH SUNDAY NIGHT.

AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING
THUNDERSTORM CHANCES BACK TO THE REGION BY TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND INTO TONIGHT.

ILZ027-028-030-038-042>046-048-051>057-061>063-066>068-071>073-
181100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-
VERMILION-
340 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A WARM MOIST AIRMASS WILL INTERACT WITH A WARM FRONT TO THE WEST TO
BRING THUNDERSTORMS TO THE AREA FOR LATE THIS EVENING AND TONIGHT.
THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA THROUGH THE WEEKEND.
THE FRONT WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK.
THERE IS A RISK OF SEVERE STORMS SATURDAY THROUGH SUNDAY NIGHT.

AFTER A BRIEF BREAK ON MONDAY...A WEATHER SYSTEM WILL BRING
THUNDERSTORM CHANCES BACK TO THE REGION BY TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND INTO
TONIGHT.

HJS

In the hours before

Special weather statement, Jun 17, 9:33 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT FRI JUN 17 2011

ILZ050-051-180330-
MORGAN-SANGAMON-
933 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN AND WESTERN
SANGAMON COUNTIES UNTIL 1030 PM CDT...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOODSON...OR 6 MILES SOUTH OF
JACKSONVILLE...MOVING EAST-NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN MORGAN AND SANGAMON COUNTIES...INCLUDING THE CITIES OF
WOODSON...FRANKLIN...ALEXANDER...NEW BERLIN...LOAMI AND CHATHAM...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3988 8954 3953 8955 3953 9020 3974 9037
TIME...MOT...LOC 0232Z 250DEG 27KT 3965 9023

CHURCHILL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:33 PM CDTSpecial Weather StatementILXMorgan, Sangamon57 min
Jun 17, 10:44 PM CDTFlash Flood WarningILXMorgan, Sangamon4 hr
Jun 17, 11:40 PM CDTSevere Thunderstorm WarningILXSangamon55 min
Jun 18, 12:26 AM CDTSevere Thunderstorm WarningILXSangamon37 min
Jun 18, 12:49 AM CDTFlash Flood WarningILXSangamon4 hr
Jun 18, 1:42 AM CDTFlash Flood WarningILXCass, Morgan3 hr
Jun 18, 2:27 AM CDTSevere Thunderstorm WarningILXEffingham, Jasper37 min
Jun 18, 2:32 AM CDTFlash Flood Warning EmergencyILXMorgan, Sangamon20 hr
Jun 18, 2:46 AM CDTFlash Flood WarningILXClay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more12 hr
Jun 18, 6:49 AM CDTSpecial Weather StatementILXMorgan56 min
Jun 18, 8:51 AM CDTRiver Flood WarningILXClay, Richland16 days
Jun 18, 2:16 PM CDTFlash Flood WatchILXChristian, Clay, Effingham, Jasper, Lawrence, Morgan and 4 more17 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.